1 doctor weighed in:

I'm on clomipramine 75mg od. Now suffering severe convulsions and recurrent thoughts since last one week.Divalproex sodium will be good choice for me?

1 doctor weighed in

In brief: Call physican

Clomipramine may indeed induce seizures, but usually at a much higher dose.
When considering your other medications, however, you are on three potent serotonin modulators, and the interactions amongst the three may be a problem. You may also be at a higher risk for seizures if you have had ECT recently. Please call and consult with your psychiatrist about this in detail.

In brief: Call physican

Clomipramine may indeed induce seizures, but usually at a much higher dose.
When considering your other medications, however, you are on three potent serotonin modulators, and the interactions amongst the three may be a problem. You may also be at a higher risk for seizures if you have had ECT recently. Please call and consult with your psychiatrist about this in detail.
Dr. Alan Koenigsberg
Dr. Alan Koenigsberg
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available